# SDR CA951129508

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Condition: Tripped
- Location: Sl;At Actuator
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN)PRIOR TO ARRIVAL, WHEN FLAPS INITIALLY SELECTED TO FLAP 1, SLATS DID NOT MOVE & SHOWED ZERO DEGREES RANGE. MAINTENANCE FOUND OUTBOARD TORQUE LIMITER TRIPPED ON #2 RIGHT SLAT ACTUATOR. THE OUTBOARD TOR QUE LIMITER WAS RESET. ACTUATOR CHECKED, WING TIP BRAKE & SLAT SYSTEM OPERATIONALLY CHECKED.
